UM

Browse/Search Results:  1-10 of 38 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite | View/Download:20/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2018
Authors:  Zhi-Wei Fang;  Michael K. Ng;  ·Hai-Wei Sun
Favorite | View/Download:16/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
Authors:  Lei, Siu-Long;  Huang, Yun-Chi
Favorite | View/Download:48/0 | TC[WOS]:18 TC[Scopus]:0 | Submit date:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion  
Preconditioned iterative methods for space-time fractional advection-diffusion equations Journal article
Journal of Computational Physics, 2016,Volume: 319,Page: 266-279
Authors:  Zhao Z.;  Jin X.-Q.;  Lin M.M.
Favorite | View/Download:8/0 | TC[WOS]:15 TC[Scopus]:0 | Submit date:2019/02/11
Conjugate Gradient Normal Residual Method  Fast Fourier Transform  Fractional Diffusion Equations  Generalized Minimal Residual Method  Preconditioner  Toeplitz Matrix  
Superoptimal preconditioners for functions of matrices Journal article
Numerical Mathematics, 2015,Volume: 8,Issue: 4,Page: 515-529
Authors:  Bai Z.-J.;  Jin X.-Q.;  Yao T.-T.
Favorite | View/Download:8/0 | TC[WOS]:2 TC[Scopus]:0 | Submit date:2019/02/11
Functions Of Matrices  Pcg Method  Superoptimal Preconditioners  Toeplitz Matrix  
Preconditioned iterative methods for twodimensional space-fractional diffusion equations Journal article
Communications in Computational Physics, 2015,Volume: 18,Issue: 2,Page: 469-488
Authors:  Xiao-Qing Jin;  Fu-Rong Lin;  Zhi Zhao
Favorite | View/Download:12/0 | TC[WOS]:25 TC[Scopus]:0 | Submit date:2019/07/26
Fractional Diffusion Equation  Toeplitz Matrix  Fast Fourier Transform  Cn-wsgd Scheme  Preconditioned Gmres Method  Preconditioned Cgnr Method  
Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations Journal article
Communications in Computational Physics, 2015,Volume: 18,Issue: 2,Page: 469-488
Authors:  Jin X.-Q.;  Lin F.-R.;  Zhao Z.
Favorite | View/Download:9/0 | TC[WOS]:25 TC[Scopus]:0 | Submit date:2019/02/11
CN-WSGD scheme  fast Fourier transform  Fractional diffusion equation  preconditioned CGNR method  preconditioned GMRES method  Toeplitz matrix  
Optimal preconditioners for functions of matrices Journal article
Linear Algebra and Its Applications, 2014,Volume: 457,Page: 224-243
Authors:  Jin X.-Q.;  Zhao Z.;  Tam S.-C.
Favorite | View/Download:10/0 | TC[WOS]:3 TC[Scopus]:0 | Submit date:2019/02/11
Functions Of Matrices  Optimal Preconditioners  Pcg Method  Toeplitz Matrix  
Quadratic finite element and preconditioning methods for options pricing in the SVCJ model Journal article
Journal of Computational Finance, 2014,Volume: 17,Issue: 3,Page: 3-30
Authors:  Zhang Y.-Y.;  Pang H.-K.;  Feng L.;  Jin X.-Q.
Favorite | View/Download:18/0 | TC[WOS]:2 TC[Scopus]:0 | Submit date:2019/02/11
Jump Diffusion-processes  Stochastic Volatility  American Options  Returns  Systems  Assets  
Some properties of the optimal preconditioner and the generalized superoptimal preconditioner Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2010,Volume: 3,Issue: 4,Page: 449-460
Authors:  Pang H.-K.;  Jin X.-Q.
Favorite | View/Download:10/0 | TC[WOS]:2 TC[Scopus]:0 | Submit date:2019/02/11
Generalized Superoptimal Preconditioner  Moore-penrose Inverse  Optimal Preconditioner  Semi-stability  Singular Value  Unitarily Invariant Norm